# SDR DALA1312950681

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N1109
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE HAS CORROSION BS 1660, LBL 55.  ACCOMPLISHED REPAIR IAW SRM 53-00-51, REPAIR 3, FIG 201, PAGE 203.
